# SDR UIEA2023022000138

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 2700 · Flight Control System
- Part: Rivet
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.5 FLAP TRACK CANOE FAIRING DRIVE LINK RIVETS FOUND LOOSE.( LOOSE RIVETS REPLACEMENT AS PER ATLAS AIR EO NO.4427A040 REV.9 PART 1 AND CMM 27-51-93. )
